# SDR ASOA2014022510010

- Difficulty date: January 27, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN BS 319.7 & 333.  REMOVED STRINGER BETWEEN BS 280 --333 IAW SRM 51-42-06-001-001-A01, 51-424-21-001-001-A01.   INSTALLED STRINGER  IAW SRM 51-42-06-001-001-A01.  MAJOR REPAIR.
